MathSciNet Relay Station
MathSciNet bibliographic data
MR1053342 58E20 (14H42 14H45 32G13)
Hitchin, N. J. Harmonic maps from a $2$-torus to the $3$-sphere. J. Differential Geom. 31 (1990), no. 3, 627–710.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement